# SDR 96FDEA01178

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 758-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SUPPORT UPPER CHORD UPPER SURFACE CORRODED STA 758-848, LBL 45.  REMOVED AND REPLACED SEAT TRACK SUPPORT PER SRM 51-10-01, STA 758 - 848.
